# SDR TRAX200700216

- Difficulty date: February 11, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 13,397 hours, 11,197 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Oil System
- Condition: Fluctuates
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL PRESSURE FLUX.  AIRCRAFT RETURNED TO ATL AFTER T/O.  EMERGENCY DECLARED.  FLTS 4084, 4401 CX.
